# SDR USAA2013110800004

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 42,435 hours, 24,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 14C EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRE TERMINAL ON CONNECTOR IAW SWPM 20-48-14. CHECKED OK.
